Journal article icon

Journal article

DIFFRACTIVE SCATTERING IN DUAL MODEL

Publication status:
Published

Actions


Access Document


Journal:
NUCLEAR PHYSICS B More from this journal
Volume:
B 86
Issue:
3
Pages:
479-525
Publication date:
1975-01-01
DOI:
ISSN:
0550-3213
Pubs id:
pubs:3891
UUID:
uuid:66ed4a71-7348-4838-80d1-cd75b76539a5
Local pid:
pubs:3891
Source identifiers:
3891
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP